Alert archive / Maryland / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 372, NWS Baltimore/Washington

August 18, 2011Washington County, Maryland; Berkeley County, West Virginia

NWS Baltimore/Washington issued this severe thunderstorm warning at Aug 18, 2011, 8:30 PM EDT for Washington County, Maryland; Berkeley County, West Virginia. It was in force for 30 min. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Aug 18, 2011, 8:30 PM EDT (00:30 UTC)
Expired
Aug 18, 2011, 9:00 PM EDT
In force
30 min
Issued by
NWS Baltimore/Washington
Area
Storm-based polygon

Counties Washington County, MD, Berkeley County, WV

The radar

The Sterling radar (KLWX), 72 km from the middle of the area, began a volume at 00:32 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Baltimore/Washington wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 18, 3:30 PM EDT, 5 hours earlier.

Area forecast discussion, Aug 18, 3:30 PM EDT, 5 hours before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
330 PM EDT THU AUG 18 2011

.SYNOPSIS...
AN UPPER-LEVEL TROUGH WILL REMAIN IN PLACE THROUGH SATURDAY WHILE
DISTURBANCES ROTATE AROUND THIS SYSTEM...BRINGING UNSETTLED
CONDITIONS. A COLD FRONT WILL CROSS THE REGION SUNDAY AND MONDAY
BEFORE HIGH PRESSURE RETURNS ON TUESDAY.

&&

.NEAR TERM /THROUGH FRIDAY/...
A LINE OF ISOLATED CONVECTION DEVELOPED IN THE LEE OF THE BLUE
RIDGE JUST AFTER 1PM AND IS DRIFTING SLOWLY EWD. NEAR-TERM
GUIDANCE SUGGESTS THESE CELLS WILL STAY FAIRLY ISOLATED. THIS
CREATES THE POTENTIAL FOR A COUPLE OF THESE STORMS TO BECOME
RELATIVELY STRONG/SEVERE. STORMS MAY BECOME CLUSTERED ALONG
OUTFLOW BOUNDARIES AS THE AFTN/EVE WEARS ON. AFTER THIS INITIAL
BAND OF CONVECTION...THEY MAY BE ONLY A HANDFUL OF SHOWERS/TSTMS
DEVELOPING ACROSS THE AREA.

CLEARING SKIES SINCE LATE MRNG HAVE ALLOWED INSTABILITY TO INCREASE
QUICKLY...ESPECIALLY IN THE LOWER LEVELS. THE INCOMING UPPER VORT
MAX HAS NOT ONLY ADDED A LIFTING MECHANISM...BUT THE MID-LEVEL CAP
HAS BEGUN TO ERODE. THIS WILL ALLOW UPDRAFTS A BETTER ENVIRONMENT
FOR DEVELOPMENT. SHEAR THROUGHOUT THE COLUMN IS FAIRLY WEAK...BUT
THERE IS ENOUGH STEERING FLOW TO PUSH THESE STORMS ALONG AND MAKE
THEM LAST A BIT LONGER THAN THE TYPICAL PULSE CONVECTION.
DEWPOINTS WEST OF THE BLUE RIDGE HAVE DROPPED A FEW DEGREES
OVERALL...BUT MOISTURE REMAIN HIGHER ALONG THE PIEDMONT AND
ESPECIALLY ACROSS THE SERN QUADRANT OF THE CWA.

HIGH PRESSURE WILL CONTINUE TO MOVE OFF THE ATLC COAST TONIGHT...
ALLOWING FOR A PATTERN CHANGE ACROSS THE REGION THAT WILL LIKELY
LAST INTO EARLY NEXT WEEK. SEVERAL BACK-TO-BACK UPPER-LEVEL
SHORTWAVES WILL SLIDE ACROSS THE AREA...THE CURRENT ACTIVITY BEING
THE FIRST.

AFTER SUNSET...INSTABILITY WILL DECREASE...THOUGH A FEW SHOWERS
WILL LINGER OVER THE I-95 CORRIDOR AND EVENTUALLY DISSIPATE. A FEW
OVERNIGHT SHOWERS AND ISOLATED TSTMS NOT OUT OF THE QUESTION
OVERNIGHT AND EARLY FRI OVER THE ERN HALF OF THE CWA. LEFTOVER
OUTFLOW BOUNDARIES COMBINED WITH STILL RELATIVELY HIGH LOW-LEVEL
MOISTURE CONTENT WOULD ALLOW FOR THIS SET-UP.

OVERNIGHT LOWS WILL BE AT LEAST A COUPLE OF DEGREES COOLER THAN LAST
NIGHT ACROSS THE BOARD...BUT EVEN COOLER ACROSS THE WRN HALF OF THE
CWA WITH THE LOWER DEWPOINTS IN PLACE. THE PIEDMONT COASTAL AREAS
WILL RETAIN MORE CLOUD COVER AND HIGHER LOW-LEVEL MOISTURE...AND
THEREFORE SLIGHTLY WARMER OVERNIGHT CONDITIONS.

A FAIRLY SIMILAR SCENARIO TOMORROW...THOUGH LIKELY MORE CLOUDS TO
START OFF THE DAY. ENOUGH BREAKS WILL DEVELOP AFTER SUNRISE TO
CREATE MORE INSTABILITY AND ANOTHER ROUND OF SHOWER/TSTMS ONCE A
MORE POTENT UPPER-LEVEL SHORTWAVE SLIDES OVER THE REGION DURING
THE AFTN/EVE HRS. HIGHS AGAIN WILL APPROACH 90 AND DEWPOINTS WILL
ALSO BE SIMILAR TO TODAY AS WELL...SO CONTINUED WARM AND HUMID
CONDITIONS.

&&

.SHORT TERM /FRIDAY NIGHT THROUGH SATURDAY NIGHT/...
LOW-AMPLITUDE SHRTWV RDGG XPCD ON SAT AS SHRTWV TROF FROM FRI AFTN
EXITS LATE FRI NGT. ALTHOUGH CLD CVR MAY BE BKN...PCPN NOT XPCD
ATTM AS SFC PATTERN ORGANIZES AHEAD OF A STRONGER SHRTWV TROF FROM
THE OHVLY.

&&

.LONG TERM /SUNDAY THROUGH THURSDAY/...
STRONG SHRTWV TROF WILL APRCH LATE SAT NGT AND SUN MRNG. INCRG SLY
FLOW WILL ADVCT MSTR NWD AHEAD OF THIS SYSTEM. WITH SHARPENING SFC
TROF...CNVGNC MAY BE SUFFICIENT FOR WDSPRD SHWRS AND TSTMS. LACK
OF SGFNT INSTBY OWING TO CLD CVR SHUD PRECLUDE ANY SVR WX THREAT.
HOWEVER...HEAVY RN WILL BE A PSBLTY OWING TO HIGH MSTR CONTENT OF
ATMOSPHERE.

THIS WAVE WILL DRIVE A CDFNT SEWD THRU FCST AREA. MSTR WILL BE
SCOURED OUT...LEAVING HIPRES TO DOMINATE FOR MUCH OF THE WK. POPS
WERE DECRD.

MID-WK SYSTEM TIMING STILL UNCERTAIN OWING TO DIFFERENCES BTWN GFS
AND ECMWF. ATTM A SLOWER SOLUTION HAS BEEN FAVORED...LEAVING FCST
AREA DRY FOR RMNDR OF THE WK.

&&

.AVIATION /19Z THURSDAY THROUGH TUESDAY/...
THE MAIN THREAT OVER THE NEXT SEVERAL HRS WILL BE ISOLATED
SHOWERS/TSTMS DEVELOPING IN THE LEE OF THE NRN VA BLUE RIDGE.
THOUGH THIS ACTIVITY IS MOVING SLOWLY EWD...A FEW OF THESE CELLS
MAY BEGIN TO AFFECT AREA TERMINALS AND NEARBY ROUTES. A FEW
OUTFLOW BOUNDARIES FROM TSTM ACTIVITY MAY ALSO CREATE GUSTY WINDS.
THIS ACTIVITY IS EXPECTED TO SUBSIDE CLOSER TO SUNSET...THOUGH A
FEW SHOWERS AND AN ISOLATED STORM COULD DEVELOP OVERNIGHT OVER THE
I-95 CORRIDOR/CHESAPEAKE BAY REGION.

SFC WINDS WILL BE LIGHTER ON FRI...THOUGH ANOTHER NOCTURNAL 30KT JET
MAY AGAIN DEVELOP OVER THE DC/BALT AREA FOR THE PREDAWN HRS. SKIES
WILL BRIEFLY CLEAR OUT DURING THE LATE MRNG HRS /LIKE TODAY/ AND
THEN FILL IN AGAIN TOWARD THE AFTN HRS WITH BATCHES OF CUMULUS AND
SOME MID-LEVEL CLOUDS. SCATTERED SHOWERS AND TSTMS WILL BECOME
MORE PROBABLE TOWARD THE LATE AFTN AND INTO THE EVE HRS.

CONDS XPCD TO DETERIORATE ON SUN AHEAD OF STRONG UPR SYSTEM AS DP
MSTR IS ADVCTD NWD. SHWRS AND TSTMS PSBL DURG THIS TIME. CDFNT
WILL CROSS THE REGION SUN NGT AND MON...SCOURING OUT MSTR AND
LEAVING HIPRES IN ITS WAKE.

&&

.MARINE...
SLY WINDS SLOWLY CHANNELING UP THE BAY...WITH SOME LOW-END SCA GUSTS
APPEARING IN THE OBS. THESE WILL BECOME MORE PREVALENT THRU THE
REST OF THE AFTN/EVE AND THEN DISSIPATE AFTER SUNSET. SCA FOR THE
MAIN CHANNEL OF THE BAY TIL 8PM...THEN THE LOWER HALF OF THE BAY
FOR A FEW HRS AFTER THAT.

WINDS WILL THEN DROP BELOW 10KTS ACROSS MUCH OF THE WATERS INTO
FRIDAY. A FEW AREAS ALONG THE LOWER BAY AND UP THE MAIN CHANNEL MAY
REACH THE 10-15KT RANGE BY MID AFTN...BUT SCA NOT EXPECTED AT THIS
POINT. SCATTERED SHOWERS/TSTMS ALSO POSSIBLE THRU THE AFTN/EVE
TOMORROW.

SLY CHANNELING PSBL SUN AHEAD OF SFC TROF. CDFNT WILL CROSS SUN
NGT AND MON AND MAY BE ACCOMPANIED BY SHWRS AND TSTMS. OTHERWISE...
NO MARINE HAZARDS ANTICIPATED ATTM.

&&

.TIDES/COASTAL FLOODING...
TIDAL ANOMALIES HAVE DROPPED A BIT OVER THE PAST SEVERAL
HRS...ESPECIALLY ON THE TIDAL POTOMAC/DC AREA. HOWEVER...THE MID
AND LOWER BAY REMAIN AROUND A HALF-FOOT ABOVE NORMAL...PARTLY DUE
TO A STEADY SLY FLOW REINFORCING THESE LEVELS. THIS SLY FLOW WILL
CONTINUE THRU THE REST OF THE DAY AND GRADUALLY SUBSIDE INTO THE
OVERNIGHT HRS. THERE MAY NOT BE A STRONG ENOUGH FLOW HOWEVER TO
BRING AREAS ALONG THE WRN SHORE OF THE BAY TO MINOR COASTAL
FLOODING...THOUGH THIS WILL BE MONITORED THROUGHOUT THE EVE HRS.

&&

.LWX WATCHES/WARNINGS/ADVISORIES...
DC...NONE.
MD...NONE.
VA...NONE.
WV...NONE.
MARINE...SMALL CRAFT ADVISORY UNTIL 8 PM EDT THIS EVENING FOR
     ANZ530>532-538>540.
     SMALL CRAFT ADVISORY UNTIL MIDNIGHT EDT TONIGHT FOR ANZ533-534-
     537-541>543.

&&

GMS/KRAMAR
Hazardous weather outlook, Aug 18, 8:25 PM EDT, 5 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
825 PM EDT THU AUG 18 2011

ANZ530>543-DCZ001-MDZ006-007-011-013-014-016>018-VAZ052>057-
191000-
CHESAPEAKE BAY NORTH OF POOLES ISLAND MD-
CHESAPEAKE BAY FROM POOLES ISLAND TO SANDY POINT MD-
CHESAPEAKE BAY FROM SANDY POINT TO NORTH BEACH MD-
CHESAPEAKE BAY FROM NORTH BEACH TO DRUM POINT MD-
CHESAPEAKE BAY FROM DRUM POINT MD TO SMITH POINT VA-
TIDAL POTOMAC FROM KEY BRIDGE TO INDIAN HEAD MD-
TIDAL POTOMAC FROM INDIAN HEAD TO COBB ISLAND MD-
TIDAL POTOMAC FROM COBB ISLAND MD TO SMITH POINT VA-
PATAPSCO RIVER INCLUDING BALTIMORE HARBOR-
CHESTER RIVER TO QUEENSTOWN MD-EASTERN BAY-
CHOPTANK RIVER TO CAMBRIDGE MD AND THE LITTLE CHOPTANK RIVER-
PATUXENT RIVER TO BROOMES ISLAND MD-
TANGIER SOUND AND THE INLAND WATERS SURROUNDING BLOODSWORTH
ISLAND-DISTRICT OF COLUMBIA-NORTHERN BALTIMORE-HARFORD-
SOUTHERN BALTIMORE-PRINCE GEORGES-ANNE ARUNDEL-CHARLES-ST. MARYS-
CALVERT-PRINCE WILLIAM/MANASSAS/MANASSAS PARK-FAIRFAX-
ARLINGTON/FALLS CHURCH/ALEXANDRIA-STAFFORD-SPOTSYLVANIA-
KING GEORGE-
825 PM EDT THU AUG 18 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE MARYLAND PORTION OF THE
CHESAPEAKE BAY...TIDAL POTOMAC RIVER...AND ADJACENT COUNTIES IN
CENTRAL MARYLAND AND NORTHERN VIRGINIA AS WELL AS THE DISTRICT OF
COLUMBIA.

.DAY ONE...TONIGHT

SCATTERED STRONG THUNDERSTORMS WILL IMPACT ACROSS THE REGION THIS
EVENING. SOME OF THESE STORMS WILL PRODUCE LARGE HAIL...DAMAGING
WINDS AND FLASH FLOODING.

A SMALL CRAFT ADVISORY IS IN EFFECT FOR MARYLAND CHESAPEAKE BAY
AND THE LOWER TIDAL POTOMAC SOUTH OF COBB ISLAND UNTIL 2 AM.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

SHOWERS AND THUNDERSTORMS ARE LIKELY FRIDAY AFTERNOON AND EVENING.
ANY THUNDERSTORMS WILL BE CAPABLE OF PRODUCING LOCALLY HEAVY RAIN
AND COULD LEAD TO LOCALIZED FLASH FLOODING. THUNDERSTORMS WILL
ALSO HAVE THE POTENTIAL TO PRODUCE DAMAGING WIND GUSTS AND LARGE
HAIL.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE REQUESTED TO RELAY HAZARDOUS WEATHER REPORTS TO THE
NATIONAL WEATHER SERVICE BALTIMORE/WASHINGTON WEATHER FORECAST
OFFICE IN STERLING. ACTIVATION MAY BE NECESSARY FRIDAY
AFTERNOON AND EVENING.

MDZ003>005-009-010-501-502-VAZ025>031-036>040-042-050-051-501>504-
WVZ050>053-055-501>506-191000-
WASHINGTON-FREDERICK MD-CARROLL-MONTGOMERY-HOWARD-
EXTREME WESTERN ALLEGANY-CENTRAL AND EASTERN ALLEGANY-AUGUSTA-
ROCKINGHAM-SHENANDOAH-FREDERICK VA-PAGE-WARREN-CLARKE-NELSON-
ALBEMARLE-GREENE-MADISON-RAPPAHANNOCK-LOUDOUN-ORANGE-CULPEPER-
NORTHERN FAUQUIER-SOUTHERN FAUQUIER-WESTERN HIGHLAND-
EASTERN HIGHLAND-HAMPSHIRE-MORGAN-BERKELEY-JEFFERSON-HARDY-
WESTERN GRANT-EASTERN GRANT-WESTERN MINERAL-EASTERN MINERAL-
WESTERN PENDLETON-EASTERN PENDLETON-
825 PM EDT THU AUG 18 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN WEST VIRGINIA...
NORTHERN AND CENTRAL VIRGINIA...AND CENTRAL AND WESTERN MARYLAND
WITH THE EXCEPTION OF GARRETT COUNTY.

.DAY ONE...TONIGHT

SCATTERED STRONG THUNDERSTORMS WILL IMPACT ACROSS THE REGION THIS
EVENING. SOME OF THESE STORMS WILL PRODUCE LARGE HAIL...DAMAGING
WINDS AND FLASH FLOODING.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

SHOWERS AND THUNDERSTORMS ARE LIKELY FRIDAY AFTERNOON AND EVENING.
ANY THUNDERSTORMS WILL BE CAPABLE OF PRODUCING LOCALLY HEAVY RAIN
AND COULD LEAD TO LOCALIZED FLASH FLOODING. THUNDERSTORMS WILL
ALSO HAVE THE POTENTIAL TO PRODUCE DAMAGING WIND GUSTS AND LARGE
HAIL.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE REQUESTED TO RELAY HAZARDOUS WEATHER REPORTS TO THE
NATIONAL WEATHER SERVICE BALTIMORE/WASHINGTON WEATHER FORECAST
OFFICE IN STERLING. SPOTTER ACTIVATION MAY BE NECESSARY FRIDAY
AFTERNOON AND EVENING.

In the hours before

Local storm report, Aug 18, 7:56 PM EDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
756 PM EDT THU AUG 18 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0744 PM     HAIL             1 SSW ARCOLA            38.93N  77.55W
08/18/2011  E0.75 INCH       LOUDOUN            VA   NWS EMPLOYEE

&&

EVENT NUMBER LWX1101484

LEE
Local storm report, Aug 18, 8:09 PM EDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
809 PM EDT THU AUG 18 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0730 PM     HAIL             2 ESE CATHARPIN         38.84N  77.53W
08/18/2011  M1.75 INCH       PRINCE WILLIAM     VA   PUBLIC

            HAIL WAS OBLATE

&&

EVENT NUMBER LWX1101485

KRAMAR
Special weather statement, Aug 18, 8:09 PM EDT, 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
809 PM EDT THU AUG 18 2011

VAZ027-WVZ055-190045-
SHENANDOAH VA-HARDY WV-
809 PM EDT THU AUG 18 2011

...STRONG THUNDERSTORM TO AFFECT SHENANDOAH AND HARDY COUNTIES...

AT 809 PM EDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER
SOUTHERN HARDY COUNTY WEST VIRGINIA NEAR MATHIAS...MOVING EAST AT 10
MPH.

LOCATIONS IMPACTED INCLUDE MATHIAS.

STORM INTENSITY IS INCREASING...AND SEVERE WEATHER MAY DEVELOP
RAPIDLY. REMAIN ALERT...AND BE PREPARED TO TAKE ACTION IF WARNINGS
ARE ISSUED.

WIND GUSTS OF 40 TO 50 MPH AND SMALL HAIL CAN BE EXPECTED WITH THIS
STORM.

&&

LAT...LON 3890 7862 3868 7874 3886 7900 3898 7895
TIME...MOT...LOC 0009Z 292DEG 8KT 3886 7889

SMZ
Local storm report, Aug 18, 8:12 PM EDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
812 PM EDT THU AUG 18 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0615 PM     HAIL             WHEATON                 39.04N  77.06W
08/18/2011  E1.00 INCH       MONTGOMERY         MD   TRAINED SPOTTER

            QUARTER SIZE HAIL WAS OBLONG IN SHAPE AND DEPOSITED ON
            THE GROUND IN WHITE PATCHES NEAR INTERSECTION OF VIERS
            MILL RD AND UNIVERSITY BLVD.

&&

EVENT NUMBER LWX1101486

KLW
Special weather statement, Aug 18, 8:23 PM EDT, 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
823 PM EDT THU AUG 18 2011

MDZ003-WVZ052-190100-
WASHINGTON MD-BERKELEY WV-
823 PM EDT THU AUG 18 2011

...STRONG THUNDERSTORM TO AFFECT WASHINGTON AND BERKELEY COUNTIES...

AT 823 PM EDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER
FALLING WATERS...MOVING EAST AT 5 MPH.

LOCATIONS IMPACTED INCLUDE WILLIAMSPORT...HAGERSTOWN AND BOONSBORO.

HEAVY RAIN WITH THIS STORM WILL REDUCE VISIBILITIES TO BELOW ONE MILE
AND MAY CAUSE PONDING OF WATER ON ROADWAYS.

WIND GUSTS OF 40 TO 50 MPH CAN BE EXPECTED WITH THIS STORM.

&&

LAT...LON 3968 7761 3948 7764 3953 7795 3965 7793
TIME...MOT...LOC 0023Z 266DEG 6KT 3956 7789

SMZ
Local storm report, Aug 18, 8:26 PM EDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
826 PM EDT THU AUG 18 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0733 PM     HAIL             1 WSW BROWNTOWN         38.80N  78.26W
08/18/2011  E1.00 INCH       WARREN             VA   PUBLIC

&&

EVENT NUMBER LWX1101487

KRAMAR

The office that day

Everything else NWS Baltimore/Washington issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 18, 8:00 PM EDTSevere Thunderstorm WarningLWXFairfax, Loudoun, City of Fairfax45 min
Aug 18, 8:33 PM EDTSpecial Weather StatementLWXFauquier27 min
Aug 18, 8:41 PM EDTSevere Thunderstorm WarningLWXShenandoah49 min
Aug 18, 8:52 PM EDTSpecial Weather StatementLWXLoudoun23 min
Aug 18, 9:24 PM EDTSpecial Weather StatementLWXLoudoun36 min
Aug 18, 9:27 PM EDTSpecial Weather StatementLWXWarren33 min
Aug 18, 9:35 PM EDTSpecial Weather StatementLWXFauquier25 min
Aug 18, 10:32 PM EDTSevere Thunderstorm WarningLWXCulpeper, Fauquier, Rappahannock43 min
Aug 18, 10:45 PM EDTSpecial Weather StatementLWXLoudoun30 min
Aug 18, 10:56 PM EDTSevere Thunderstorm WarningLWXCulpeper, Fauquier, Rappahannock49 min
Aug 18, 11:16 PM EDTSpecial Weather StatementLWXClarke, Loudoun29 min
Aug 18, 11:25 PM EDTSpecial Weather StatementLWXPrince William, City of Manassas35 min
Aug 18, 11:28 PM EDTSpecial Marine WarningLWX77 min
Aug 18, 11:46 PM EDTSevere Thunderstorm WarningLWXFairfax, Prince William, City of Manassas, City of Manassas Park44 min
Aug 19, 12:10 AM EDTSevere Thunderstorm WarningLWXFairfax, Prince William31 min
Aug 19, 1:30 PM EDTSpecial Weather StatementLWXRappahannock30 min
Aug 19, 2:55 PM EDTSpecial Marine WarningLWX50 min
Aug 19, 3:19 PM EDTSpecial Marine WarningLWX64 min
Aug 19, 3:24 PM EDTSpecial Marine WarningLWX96 min
Aug 19, 4:17 PM EDTSpecial Marine WarningLWX88 min
Aug 19, 5:14 PM EDTSpecial Weather StatementLWXCity of Winchester31 min
Aug 19, 5:22 PM EDTSpecial Marine WarningLWX68 min
Aug 19, 5:23 PM EDTSpecial Weather StatementLWXCity of Winchester37 min
Aug 19, 5:25 PM EDTSevere Thunderstorm WarningLWXClarke, Frederick31 min
Aug 19, 5:29 PM EDTSpecial Marine WarningLWX91 min
Aug 19, 6:05 PM EDTSpecial Weather StatementLWXLoudoun25 min
Aug 19, 6:09 PM EDTSpecial Marine WarningLWX78 min
Aug 19, 6:16 PM EDTSpecial Weather StatementLWXPrince William14 min
Aug 19, 6:29 PM EDTSpecial Weather StatementLWXLoudoun31 min
Aug 19, 6:34 PM EDTSpecial Weather StatementLWXPrince William26 min
Aug 19, 6:39 PM EDTSevere Thunderstorm WarningLWXPrince William, Stafford47 min
Aug 19, 6:42 PM EDTSpecial Marine WarningLWX93 min
Aug 19, 6:49 PM EDTSpecial Marine WarningLWX97 min
Aug 19, 7:03 PM EDTSpecial Weather StatementLWXArlington, Fairfax, City of Fairfax, City of Falls Church27 min
Aug 19, 7:06 PM EDTSpecial Marine WarningLWX54 min
Aug 19, 7:13 PM EDTSevere Thunderstorm WarningLWXArlington, Fairfax, City of Alexandria, City of Fairfax, City of Falls Church35 min
Aug 19, 7:21 PM EDTSpecial Weather StatementLWXCity of Manassas Park24 min
Aug 19, 7:43 PM EDTFlash Flood WarningLWXArlington, Fairfax, City of Alexandria, City of Fairfax, City of Falls Church87 min
Aug 19, 7:45 PM EDTSpecial Weather StatementLWXPrince William, City of Manassas, City of Manassas Park30 min
Aug 19, 7:54 PM EDTSpecial Weather StatementLWXArlington, Fairfax, City of Alexandria, City of Fairfax, City of Falls Church, City of Manassas and 1 more36 min
Aug 19, 7:58 PM EDTSpecial Marine WarningLWX92 min
Aug 18, 8:23 PM EDTSpecial Weather StatementLWXWashington37 min
Aug 18, 9:29 PM EDTSpecial Weather StatementLWXWashington46 min
Aug 18, 9:39 PM EDTSevere Thunderstorm WarningLWXWashington51 min
Aug 18, 10:11 PM EDTSevere Thunderstorm WarningLWXFrederick, Washington49 min
Aug 18, 10:36 PM EDTSevere Thunderstorm WarningLWXFrederick, Washington39 min
Aug 18, 11:53 PM EDTSevere Thunderstorm WarningLWXBaltimore, Harford52 min
Aug 18, 11:58 PM EDTSpecial Weather StatementLWXBaltimore, Howard, Montgomery, City of Baltimore32 min
Aug 19, 11:54 AM EDTFlash Flood WatchLWXAnne Arundel, Baltimore, Carroll, Prince George's, City of Baltimore8 hr
Aug 19, 2:02 PM EDTSpecial Weather StatementLWXAllegany28 min
Aug 19, 2:32 PM EDTSpecial Weather StatementLWXAllegany13 min
Aug 19, 2:46 PM EDTSpecial Weather StatementLWXFrederick14 min
Aug 19, 2:57 PM EDTSpecial Weather StatementLWXCalvert33 min
Aug 19, 3:21 PM EDTSpecial Weather StatementLWXCalvert24 min
Aug 19, 3:25 PM EDTSpecial Weather StatementLWXAllegany35 min
Aug 19, 3:54 PM EDTSevere Thunderstorm WarningLWXWashington32 min
Aug 19, 4:16 PM EDTSpecial Weather StatementLWXCalvert29 min
Aug 19, 4:45 PM EDTSpecial Weather StatementLWXCalvert30 min
Aug 19, 4:51 PM EDTSpecial Weather StatementLWXCarroll39 min
Aug 19, 4:53 PM EDTSevere Thunderstorm WarningLWXWashington39 min
Aug 19, 5:15 PM EDTFlash Flood WarningLWXAllegany3 hr
Aug 19, 5:15 PM EDTSpecial Weather StatementLWXBaltimore30 min
Aug 19, 5:17 PM EDTSpecial Weather StatementLWXBaltimore28 min
Aug 19, 5:19 PM EDTSevere Thunderstorm WarningLWXBaltimore, Harford41 min
Aug 19, 5:21 PM EDTSpecial Weather StatementLWXSaint Mary's24 min
Aug 19, 5:31 PM EDTSpecial Weather StatementLWXCalvert29 min
Aug 19, 5:40 PM EDTSpecial Weather StatementLWXCity of Baltimore35 min
Aug 19, 5:43 PM EDTSpecial Weather StatementLWXBaltimore47 min
Aug 19, 5:45 PM EDTRiver Flood WarningLWXAllegany3 hr
Aug 19, 5:51 PM EDTSpecial Weather StatementLWXHarford24 min
Aug 19, 5:54 PM EDTSevere Thunderstorm WarningLWXBaltimore, Harford, City of Baltimore51 min
Aug 19, 6:00 PM EDTFlash Flood WarningLWXBaltimore118 min
Aug 19, 6:03 PM EDTSpecial Weather StatementLWXPrince George's27 min
Aug 19, 6:14 PM EDTSpecial Weather StatementLWXHarford31 min
Aug 19, 6:26 PM EDTSpecial Weather StatementLWXAnne Arundel34 min
Aug 19, 6:30 PM EDTSpecial Weather StatementLWXPrince George's30 min
Aug 19, 6:36 PM EDTSevere Thunderstorm WarningLWXAnne Arundel, City of Baltimore54 min
Aug 19, 6:40 PM EDTSevere Thunderstorm WarningLWXAnne Arundel, Prince George's50 min
Aug 19, 6:44 PM EDTSpecial Weather StatementLWXHarford31 min
Aug 19, 6:54 PM EDTSpecial Weather StatementLWXAnne Arundel36 min

Nearby

Severe Thunderstorm Warnings in Maryland, 2011Severe Thunderstorm Warnings in West Virginia, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive.